I took Zoloft last night for the first time. I woke up this morning with a severe headache and still got it. Tylenol has given some relief. Is this normal?
Erica; Yes that is possible but remember you can treat a headache however you would normally and these type side effects are only temporary that last for 1 to 2 weeks and then go away. And from then on it is just taking it until you reach your right blood level normally 6 to 8 weeks but most start to feel better before that. So please don't think any side effects you get right now are going to continue they will go away as I said.
Hi, Erica! Headaches are one of the most common side effects of starting antidepressants/anxiolytics and get better every day resolving in just a few days to a week or two:
Very common (10% or more): Headache (up to 22%), somnolence (up to 13%), dizziness (up to 12%),
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
Best regards, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Zoloft - Ok so I just started taking 50mg last night and I didn't fall asleep until two hours later?
Posted 2 May 2013 • 3 answers
Posted 9 Dec 2014 • 4 answers
Posted 5 Dec 2016 • 1 answer
I'm on my first week of Zoloft 25mg. What else is good to help with anxiety beside benzodiazepines??
Posted 18 days ago • 8 answers
Posted 15 days ago • 2 answers